MathSciNet Relay Station
MathSciNet bibliographic data
MR2356108 41A35 (33D45)
Wang, Heping; Wu, XueZhi Saturation of convergence for $q$-Bernstein polynomials in the case $q\geq1$. J. Math. Anal. Appl. 337 (2008), no. 1, 744–750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement